# SDR AALA201811299004

- Difficulty date: November 5, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53276430202
- Condition: Corroded
- Location: Frames 26-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WAS ON THE SEAT TRACK,  FRAMES 26 - 37.4+9",  Y1959.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DWG F53276421.
